# SDR FDEA202501020012

- Difficulty date: January 2, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 82,844 hours, 32,665 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: 654N02447
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDIS  775     52-10  7595     02JAN25 07:12 MEM  OPEN  HUB  REPORTS L1 DOOR GUST LOCK INOP.  REMOVED AND REPLACED L1 DOOR HOLD OPEN LOCK COLLAR.
